Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 564524, 11 pages
http://dx.doi.org/10.1155/2013/564524
Research Article

Stochastic Optimization Theory of Backward Stochastic Differential Equations Driven by G-Brownian Motion

1School of Mathematical Sciences, Xiamen University, Xiamen 361005, China
2Department of Statistics and Finance, University of Science and Technology of China, Hefei 230026, China

Received 15 June 2013; Accepted 19 July 2013

Academic Editor: Massimiliano Ferrara

Copyright © 2013 Zhonghao Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhonghao Zheng, Xiuchun Bi, and Shuguang Zhang, “Stochastic Optimization Theory of Backward Stochastic Differential Equations Driven by G-Brownian Motion,” Abstract and Applied Analysis, vol. 2013, Article ID 564524, 11 pages, 2013. https://doi.org/10.1155/2013/564524.